Preassigning the Boundary of Diametrically-Complete Sets.

G.T. Sallee

Monatshefte für Mathematik (1988)

  • Volume: 105, Issue: 3, page 217-228
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sallee, G.T.. "Preassigning the Boundary of Diametrically-Complete Sets.." Monatshefte für Mathematik 105.3 (1988): 217-228. <>.

author = {Sallee, G.T.},
journal = {Monatshefte für Mathematik},
keywords = {convex sets; Minkowski space; diametrically complete},
number = {3},
pages = {217-228},
title = {Preassigning the Boundary of Diametrically-Complete Sets.},
url = {},
volume = {105},
year = {1988},

AU - Sallee, G.T.
TI - Preassigning the Boundary of Diametrically-Complete Sets.
JO - Monatshefte für Mathematik
PY - 1988
VL - 105
IS - 3
SP - 217
EP - 228
KW - convex sets; Minkowski space; diametrically complete
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.